Alert archive / Florida / Flood Watches in 2012

Flood Watch 4, NWS Tampa Bay, FL

June 24, 20126 counties in Florida

NWS Tampa Bay, FL issued this flood watch at Jun 24, 2012, 1:16 PM EDT for 6 counties in Florida. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Jun 24, 2012, 1:16 PM EDT (17:16 UTC)
Expired
Jun 26, 2012, 8:00 AM EDT
In force
43 hr
Issued by
NWS Tampa Bay, FL
Flood severity
None

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 5.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2012-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2012-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
400 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WGUS62 KTBW 241716
FFATBW

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
116 PM EDT SUN JUN 24 2012

...FLOOD WATCH FOR ALL COUNTIES IN EFFECT THROUGH MONDAY
EVENING... 

.HIGH RAINFALL TOTALS WHICH HAVE ALREADY OCCURRED FROM TROPICAL
STORM DEBBY AND ADDITIONAL RAINFALL EXPECTED FROM THE STORM MAY
CAUSE FLOODING ACROSS THE AREA. 

FLZ039-042-043-048>052-055>057-060>062-065-250900-
/O.NEW.KTBW.FA.A.0004.120624T1716Z-120626T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL...
NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG...
BRANDON...TAMPA...LAKELAND...WINTER HAVEN...BRADENTON...
WAUCHULA...SEBRING...AVON PARK...NORTH PORT...SARASOTA...VENICE...
ARCADIA...PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS
116 PM EDT SUN JUN 24 2012

...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A

* FLOOD WATCH FOR PORTIONS OF SOUTHWEST FLORIDA AND WEST CENTRAL 
  FLORIDA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST 
  FLORIDA...CHARLOTTE AND LEE. IN WEST CENTRAL FLORIDA... 
  CITRUS...DESOTO...HARDEE...HERNANDO...HIGHLANDS... 
  HILLSBOROUGH...LEVY...MANATEE...PASCO...PINELLAS...POLK... 
  SARASOTA AND SUMTER. 

* THROUGH MONDAY EVENING

* THE POTENTIAL EXISTS FOR ADDITIONAL HEAVY RAINFALL OVER THE
  WATCH AREA WHICH WILL ADD TO SIGNIFICANT RAINFALL WHICH HAS
  ALREADY OCCURRED OVER THE PAST COUPLE OF DAYS FROM TROPICAL
  STORM DEBBY.

* MINOR RIVER FLOODING IS FORECAST TO OCCUR WITHIN THE NEXT 48
  HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE DURING THE NEXT
24 TO 36 HOURS. RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE
ACTION TO PROTECT PROPERTY.

&&

$$
1 follow-up statement
473 
WGUS62 KTBW 250929
FFATBW

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
529 AM EDT MON JUN 25 2012

...FLOOD WATCH FOR ALL COUNTIES IN EFFECT THROUGH MONDAY
NIGHT...

.SIGNIFICANT RAINFALL TOTALS HAVE ALREADY OCCURRED FROM TROPICAL
STORM DEBBY ACROSS THE REGION. THE SLOW MOVEMENT OF DEBBY WILL
LIKELY RESULT IN ADDITIONAL SIGNIFICANT RAINFALL TOTALS AND
LOCALIZED FLOODING ACROSS THE AREA INTO TUESDAY.

FLZ039-042-043-048>052-055>057-060>062-065-261200-
/O.EXT.KTBW.FA.A.0004.000000T0000Z-120626T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL...
NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG...
BRANDON...TAMPA...LAKELAND...WINTER HAVEN...BRADENTON...
WAUCHULA...SEBRING...AVON PARK...NORTH PORT...SARASOTA...VENICE...
ARCADIA...PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS
529 AM EDT MON JUN 25 2012

...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF SOUTHWEST FLORIDA AND WEST CENTRAL FLORIDA... 
  INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST FLORIDA... 
  CHARLOTTE AND LEE. IN WEST CENTRAL FLORIDA...CITRUS...DESOTO...
   HARDEE...HERNANDO...HIGHLANDS...HILLSBOROUGH...LEVY... 
  MANATEE...PASCO...PINELLAS...POLK...SARASOTA AND SUMTER. 

* THROUGH TUESDAY MORNING

* THE POTENTIAL EXISTS FOR ADDITIONAL HEAVY RAINFALL OVER THE 
  WATCH AREA WHICH WILL ADD TO SIGNIFICANT RAINFALL WHICH HAS 
  ALREADY OCCURRED OVER THE PAST COUPLE OF DAYS FROM TROPICAL 
  STORM DEBBY. 

* MINOR TO MODERATE RIVER FLOODING IS FORECAST TO OCCUR WITHIN THE
  NEXT 48 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE DURING THE NEXT
24 TO 36 HOURS. RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE
ACTION TO PROTECT PROPERTY.

&&

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this flood watch went out at Jun 24, 11:28 AM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 24, 11:28 AM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1128 AM EDT SUN JUN 24 2012

...TROPICAL STORM WATCH NOW IN EFFECT FOR LEVY...CITRUS...HERNANDO
AND PASCO COUNTIES...

.DISCUSSION...
PERIODS OF RAIN WILL CONTINUE WITH GUSTYNESS UP TO 30-40 MPH AND
HIGHER GUSTS AND ISOLATED TORNADOES POSSIBLE WITHIN THE SHOWERS
AND STORMS. WILL BE UPDATING THE ZONES FOR THE NEW TS WATCH FROM
LEVY SOUTH THROUGH PASCO COUNTIES. REST OF W/W/A INFO WILL REMAIN
THE SAME AT THIS TIME.

&&

.AVIATION...
PERIODS OF RAIN WILL CAUSE MVFR TO IFR CONDITIONS THROUGH THE
FORECAST PERIOD WITH GUSTY WINDS OF AROUND 25 KNOTS ALSO POSSIBLE.

&&

.MARINE...
WINDS AND SEAS CONTINUE TO INCREASE ACROSS THE COASTAL WATERS WITH
A TROPICAL STORM WARNING REMAINING IN EFFECT FOR THE OFFSHORE
COASTAL WATERS NORTH OF ENGLEWOOD AND A TROPICAL STORM WARNING NEWLY
IN EFFECT FOR THE NEAR SHORE WATERS NORTH OF ANCLOTE KEY. SCA WILL
REMAIN IN EFFECT FOR THE REST OF THE COASTAL WATERS AS WELL AS THE
CFW FOR HIGH SURF...RIP CURRENTS AND MINOR COASTAL FLOODING.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 PM EDT MONDAY FOR CHARLOTTE-
     HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.

     COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR
     HILLSBOROUGH-PASCO-PINELLAS.

     COASTAL FLOOD WARNING UNTIL 8 PM EDT MONDAY FOR CITRUS-
     HERNANDO-LEVY.

     TROPICAL STORM WATCH FOR CITRUS-HERNANDO-LEVY-PASCO.

GULF WATERS...TROPICAL STORM WARNING FOR ENGLEWOOD TO TARPON SPRINGS OUT
     20 TO 60 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20
     NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 8 PM EDT MONDAY FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
     ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS
     OUT 20 NM-TAMPA BAY WATERS.

&&

SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM/AVIATION...21/JELSEMA
Hazardous weather outlook, Jun 24, 5:50 AM EDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
550 AM EDT SUN JUN 24 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-242200-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
550 AM EDT SUN JUN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

TROPICAL STORM DEBBY OVER THE NORTH-CENTRAL GULF OF MEXICO WILL
CONTINUE DRIFTING NORTH TODAY...THEN TURN TOWARD THE WEST ON
MONDAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE
NEXT COUPLE OF DAYS.

...THUNDERSTORM IMPACT...
WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE
ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL BE
WATERSPOUTS AND THE POSSIBILITY OF TORNADOES.

...FLOOD IMPACT...
BOTH RIVER AND URBAN FLOODING ARE POSSIBLE TODAY AS HEAVY RAIN
AFFECTS THE REGION. WIDESPREAD FLOODING IS NOT EXPECTED.

...COASTAL FLOOD IMPACT...
MODERATE COASTAL FLOODING AT TIMES OF HIGH TIDES IS EXPECTED OVER
PORTIONS OF THE NATURE COAST. MINOR FLOODING COULD OCCUR ELSEWHERE
DURING HIGH TIDES.

...RIP CURRENT IMPACT...
THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS TODAY AND TONIGHT.

...WATERSPOUT IMPACT...
WATERSPOUTS ARE LIKELY IN THE OUTER RAIN BANDS ASSOCIATED WITH
TROPICAL STORM DEBBY TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
NORTH OF ENGLEWOOD AND BEYOND 20 MILES FROM THE COAST...TROPICAL
STORM FORCE WINDS ARE LIKELY WITH SEAS UP TO 15 FEET. ELSEWHERE
WINDS WILL BE 20 TO 25 KNOTS WITH GUSTS NEAR GALE FORCE...
ESPECIALLY IN SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH
MONDAY...THEN CONDITIONS WILL SLOWLY IMPROVE AS DEBBY MOVES
WESTWARD AWAY FROM THE AREA TOWARD MID-WEEK.

...THUNDERSTORM IMPACT...
THE THREAT FOR ISOLATED TORNADOES IN THUNDERSTORMS MAY CONTINUE ON
MONDAY...THEN WE WILL TRANSITION BACK TO A MORE TYPICAL REGIME OF
AFTERNOON THUNDERSTORMS EACH DAY.

...FLOOD IMPACT...
SOME RIVER AND URBAN FLOODING WILL BE POSSIBLE...ESPECIALLY MONDAY
AND TUESDAY.

...COASTAL FLOOD IMPACT...
MODERATE COASTAL FLOODING WILL CONTINUE OVER THE NATURE COAST
DURING HIGH TIDES ON MONDAY. MINOR COASTAL FLOODING COULD OCCUR
ELSEWHERE. WATER LEVELS SHOULD BEGIN TO SUBSIDE BY TUESDAY.

...RIP CURRENT IMPACT...
STRONG RIP CURRENTS WILL PERSIST FOR SEVERAL DAYS AS LARGE OCEAN
SWELLS GENERATED BY DEBBY MOVE TOWARD THE GULF COAST.

...WIND AND SEA IMPACT...
WINDS AND SEAS SHOULD SUBSIDE BELOW TROPICAL STORM FORCE BY MONDAY
AFTERNOON...BUT REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH AT
LEAST MID-WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

JILLSON

In the hours before

Local storm report, Jun 24, 11:25 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1125 AM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TSTM WND GST     ALBERT WHITTED AIRPORT  27.77N 82.63W
06/24/2012  M56 MPH          PINELLAS           FL   ASOS

            WIND GUST OF 49 KNOTS.

&&

OGLESBY
Local storm report, Jun 24, 11:49 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1149 AM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     TSTM WND GST     SAINT PETERSBURG-CLEARW 27.91N 82.69W
06/24/2012  M47 MPH          PINELLAS           FL   ASOS

            WIND GUST OF 41 KNOTS.

&&

OGLESBY
Local storm report, Jun 24, 12:37 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1237 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     1 ESE SAINT PETERSBURG  27.75N 82.66W
06/24/2012                   PINELLAS           FL   TRAINED SPOTTER

            3 TELEPHONE POLES DOWN AND 3 TREES DOWN IN SAINT
            PETERSBURG NEAR 16TH AVE SOUTH AND 21ST STREET SOUTH. ONE
            TREE FELL ONTO A TRAILER.

&&

OGLESBY
Local storm report, Jun 24, 12:53 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1253 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     TSTM WND GST     SAINT PETERSBURG-CLEARW 27.91N 82.69W
06/24/2012  M40 MPH          PINELLAS           FL   ASOS

            WIND GUST OF 35 KNOTS.

1226 PM     TSTM WND GST     ALBERT WHITTED AIRPORT  27.77N 82.63W
06/24/2012  M44 MPH          PINELLAS           FL   ASOS

            WIND GUST OF 38 KNOTS.

&&

OGLESBY
Local storm report, Jun 24, 1:16 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
116 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     TORNADO          VENUS                   27.07N 81.35W
06/24/2012                   HIGHLANDS          FL   911 CALL CENTER

            POWER LINES DOWN. MINOR DAMAGE TO HOMES. WINNEBAGO TIPPED
            OVER.

&&

NOAH

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:32 PM EDTSpecial Marine WarningTBW43 min
Jun 23, 9:11 PM EDTSpecial Marine WarningTBW49 min
Jun 23, 9:36 PM EDTSpecial Weather StatementTBWCharlotte39 min
Jun 23, 9:49 PM EDTSpecial Marine WarningTBW41 min
Jun 23, 10:58 PM EDTSpecial Marine WarningTBW62 min
Jun 23, 11:37 PM EDTSpecial Marine WarningTBW38 min
Jun 24, 12:26 AM EDTSpecial Marine WarningTBW64 min
Jun 24, 1:07 AM EDTCoastal Flood WarningTBWPinellas35 hr
Jun 24, 3:09 AM EDTSpecial Marine WarningTBW66 min
Jun 24, 4:47 AM EDTTropical Storm WarningTBWPinellas65 hr
Jun 24, 8:30 AM EDTTornado WarningTBWCharlotte, Lee30 min
Jun 24, 8:33 AM EDTSpecial Marine WarningTBW57 min
Jun 24, 10:00 AM EDTTornado WarningTBWDeSoto, Hardee30 min
Jun 24, 10:09 AM EDTSpecial Marine WarningTBW66 min
Jun 24, 10:16 AM EDTRiver Flood WarningTBWHillsborough6 days
Jun 24, 10:16 AM EDTRiver Flood WarningTBWManatee4 days
Jun 24, 10:16 AM EDTRiver Flood WarningTBWSarasota12 days
Jun 24, 10:16 AM EDTRiver Flood WarningTBWPasco6 days
Jun 24, 10:31 AM EDTTornado WarningTBWHardee, Polk22 min
Jun 24, 11:22 AM EDTSevere Thunderstorm WarningTBWHillsborough, Pinellas38 min
Jun 24, 11:25 AM EDTSpecial Marine WarningTBW65 min
Jun 24, 11:59 AM EDTAreal Flood AdvisoryTBWHillsborough, Pasco, Pinellas2 hr
Jun 24, 12:00 PM EDTTropical Storm WatchTBWPinellas24 hr
Jun 24, 12:19 PM EDTTornado WarningTBWHighlands41 min
Jun 24, 12:29 PM EDTSpecial Marine WarningTBW91 min
Jun 24, 1:21 PM EDTTornado WarningTBWManatee, Sarasota24 min
Jun 24, 1:22 PM EDTTornado WarningTBWHillsborough, Pasco, Pinellas27 min
Jun 24, 1:32 PM EDTTornado WarningTBWManatee, Sarasota43 min
Jun 24, 1:52 PM EDTAreal Flood AdvisoryTBWHillsborough, Pasco, Pinellas113 min
Jun 24, 1:57 PM EDTSpecial Marine WarningTBW93 min
Jun 24, 2:12 PM EDTTornado WarningTBWHighlands48 min
Jun 24, 2:17 PM EDTAreal Flood AdvisoryTBWManatee88 min
Jun 24, 3:00 PM EDTAreal Flood WarningTBWPasco, Pinellas6 hr
Jun 24, 3:17 PM EDTTornado WarningTBWHillsborough, Pasco28 min
Jun 24, 3:20 PM EDTTornado WarningTBWHighlands40 min
Jun 24, 3:46 PM EDTSpecial Weather StatementTBWPolk44 min
Jun 24, 3:48 PM EDTSpecial Weather StatementTBWPinellas42 min
Jun 24, 3:55 PM EDTTornado WarningTBWPasco, Pinellas35 min
Jun 24, 3:57 PM EDTTornado WarningTBWHighlands63 min
Jun 24, 4:10 PM EDTSpecial Marine WarningTBW95 min
Jun 24, 4:32 PM EDTTornado WarningTBWHillsborough, Pasco28 min
Jun 24, 4:36 PM EDTCoastal Flood AdvisoryTBW63 hr
Jun 24, 4:41 PM EDTTornado WarningTBWHernando, Pasco34 min
Jun 24, 4:45 PM EDTSpecial Marine WarningTBW45 min
Jun 24, 4:59 PM EDTTornado WarningTBWPasco, Pinellas31 min
Jun 24, 5:05 PM EDTTornado WarningTBWHighlands25 min
Jun 24, 5:29 PM EDTTornado WarningTBWHernando, Hillsborough, Pasco, Pinellas31 min
Jun 24, 5:46 PM EDTSpecial Marine WarningTBW89 min
Jun 24, 6:56 PM EDTAreal Flood AdvisoryTBWCitrus, Hernando, Hillsborough, Pasco, Sumter6 hr
Jun 24, 7:08 PM EDTTornado WarningTBWHardee, Polk37 min
Jun 24, 7:18 PM EDTSpecial Marine WarningTBW87 min
Jun 24, 7:23 PM EDTSpecial Marine WarningTBW52 min
Jun 24, 7:39 PM EDTTornado WarningTBWHillsborough, Manatee36 min
Jun 24, 7:48 PM EDTTornado WarningTBWPolk27 min

Nearby

Flood Watches in Florida, 2012Every flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.